# SDR TRAX200800064

- Difficulty date: January 9, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 13,945 hours, 10,133 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB DRAG ANGLE CRACKED AT AFT END (MARKED).  PERFORMED EDDY CURRENT INSPECTION OF RIGHT HAND VERTICAL STAB DRAG ANGLE IAW NDTM 51-20-006 TO LOCATE END OF CRACK.  END OF CRACK IS MARKED.  INSTALLED AND SEALED RT DRAG ANGLE PER REO 670-55-31-018.
